# SDR DALA2020012100428

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 63,581 hours, 24,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT AT SEAT 30 INOPERATIVE. MAINTENANCE FOUND PLUG WITH BROKEN WIRE. RE-TERMINATED WIRE ENDS AND INSTALLED PLUG PER SWP CHAP20. OPS CKS OK.
